Structurally stable perturbations of polynomials in the Riemann sphere
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, p. 1209-1220
@article{AIHPC_2008__25_6_1209_0,
     author = {Iglesias, J. and Portela, A. and Rovella, A.},
     title = {Structurally stable perturbations of polynomials in the Riemann sphere},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {6},
     year = {2008},
     pages = {1209-1220},
     doi = {10.1016/j.anihpc.2008.02.001},
     zbl = {1153.37329},
     mrnumber = {2466327},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_6_1209_0}
}
Iglesias, J.; Portela, A.; Rovella, A. Structurally stable perturbations of polynomials in the Riemann sphere. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 6, pp. 1209-1220. doi : 10.1016/j.anihpc.2008.02.001. http://www.numdam.org/item/AIHPC_2008__25_6_1209_0/

[1] Aoki N., Moriyasu K., Sumi N., C 1 maps having hyperbolic periodic points, Fund. Math. 169 (2001) 1-49. | MR 1852352 | Zbl 1031.37021

[2] Franks J., Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc. 158 (1971) 301-308. | MR 283812 | Zbl 0219.58005

[3] Golubitsky M., Guillemin V., Stable Mappings and Their Singularities, Graduate Texts in Mathematics, vol. 14, Springer, New York, 1973. | MR 341518 | Zbl 0294.58004

[4] Hirsch M., Differential Topology, Springer-Verlag, New York, 1976. | MR 448362 | Zbl 0356.57001

[5] Iglesias J., Portela A., Real Perturbations of complex polynomials, Bull. Braz. Math. Soc. (N.S.) 38 (1) (2007) 129-155. | MR 2305054 | Zbl 1138.37024

[6] Mañé R., A proof of the C 1 stability conjecture, Publ. Math. Inst. Hautes Études Sci. 66 (1987) 161-210, (in English). | Numdam | MR 932138 | Zbl 0678.58022

[7] Mañé R., Sad P., Sullivan D., On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4) 16 (2) (1983) 193-217. | Numdam | MR 732343 | Zbl 0524.58025

[8] Milnor J., Dynamics in One Complex Variable, Annals of Mathematics Studies, vol. 160, Princeton Univ. Press, 2006. | MR 2193309 | Zbl 1085.30002

[9] Przytycki F., On Ω-stability and structural stability of endomorphisms satisfying Axiom A, Studia Math. 60 (1976) 61-77. | MR 445553 | Zbl 0343.58008

[10] Robinson C., Structural stability of C 1 diffeomorphisms, J. Differential Equations 22 (1976) 28-73. | MR 474411 | Zbl 0343.58009

[11] Shub M., Endomorphisms of compact differentiable manifolds, Amer. J. Math. 91 (1969) 175-199. | MR 240824 | Zbl 0201.56305

[12] Steinmetz N., Rational Iteration, de Gruyter Studies in Mathematics, vol. 16, 1993. | MR 1224235 | Zbl 0773.58010